Posted by Metaphore on July 30, 1999 at 12:26:12
I wrote earlier and complained of bumps on my hands..that cleared up fine. but now I have deep blisters that contain clear thick liquid on my toes that after they heal up on one spot, move to another toe they seem to be very deep in the skin and appear in clusters of about 3 or 4. I also have found pimple like bumps on my scalp and thighs that have come out of nowhere. im in my late 20's so I don't think they are just pimples. Could the foot thing be related or just a strage case of athlete's foot? There is no redness or anything around the blisters on my feet like i have seen in normal athlete's foot. Can you help me?
Posted by Derm M.D. ASR on July 30, 1999 at 17:04:29
Blisters on the palms and soles may represent a rash called "dyshidrotic eczema." The word "dyshidrotic," means "bad sweating, " which is what they used to think it was. The blisters are not sweat glands, though, just inflammation in the skin. This often is minor and goes away by itself. Since yours are causing symptoms, you may want to see a dermatologist, who can prescribe topical cortisone creams which can help. At the same time he or she can evaluate your scalp. What you describe there has to be something different, but since it could be many things, from stress to seborrhea, somebody ought to take a look at it.
keywords: dyshidrosis, eczema, seborrhea, Rockoff
Disclaimer: The information provided in this forum is presented for general educational purposes only. Specific questions you have pertaining to your health should always be directed to your personal physician.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.